IGB

Connexion

(Article of periodic en Anglais - 2003)

Document title

Sources of nonlinearity and complexity in geomorphic systems

Authors(s) and Affiliation(s)

PHILLIPS J.D. ;

Abstract

The sources of nonlinearity in geomorphic systems largely represent well-known geomorphic processes, controls and relationships that can be readily observed. A typology is presented, including thresholds, storage effects, saturation and depletion, self-reinforcing feedback, self-limiting processes, competitive feedbacks, multiple modes of adjustment, self-organization and hysteresis

Source

Article of periodic

published at : Progress in physical geography / ISSN 0309-1333 / CODEN PPGEEC

Editor : Sage Publications, London - ROYAUME-UNI (1977)

Millesime : 2003, vol. 27, no1 [pp. 1-23]

Bibliographic references : 102 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 14648 A

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2003.
Refdoc record number (ud4) : 15243741 : Permanent link - XML version
Powered by Pxxo